Asymptotic properties of a reaction-diffusion equation with degenerate p-Laplacian

Shingo Takeuchi, Yoshio Yamada

Research output: Contribution to journalArticle

28 Citations (Scopus)

Abstract

A reaction-diffusion equation referred to as P, and a stationary problem associated with P (denoted here as SP) are studied in the general case p>2, q≤2 and r>0. SP in particular results from the p-Laplacian. The kind of results produced by the interaction between the p-Laplacian and the reaction term are highlighted.

Original languageEnglish
Pages (from-to)41-61
Number of pages21
JournalNonlinear Analysis, Theory, Methods and Applications
Volume42
Issue number1
DOIs
Publication statusPublished - 2000 Sep

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic properties of a reaction-diffusion equation with degenerate p-Laplacian'. Together they form a unique fingerprint.

  • Cite this